Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
02Jonna

My Derm just prescribed me Bactrim while on Accutane...

Recommended Posts

Has anyone else taken these two medications simultaneously?

I'm really scared now after reading some of these things...

Positive results only. please?

Share this post


Link to post
Share on other sites

Pretty sure a bunch of people do this as well, I wouldn't worry about it at all. Just watch the side effects.. the only thing I have noticed is that if you take Bactrim while on it and you go off of it, it might break you out some temporarily. Bactrim will help curb the IB from Accutane though, and might speed things up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×